Advil Pediatric Drops for Infants 24mL Grape Dye-Free
Health Yourself Today

Advil Pediatric Drops for Infants 24mL Grape Dye-Free

Regular price $11.99 $0.00

Advil Pediatric Drops relieve fevers for up to 8 hours and works fast, so your baby can rest peacefully. They come with a SURE-DOSE™ oral syringe for precise and easy dosing. For ages 3 months to 3 years.

TEMPORARILY REDUCES FEVER AND RELIEVES MINOR ACHES AND PAIN DUE TO:

  • immunization
  • earache
  • colds
  • sore throat

Directions: If possible, use weigh to dose. Otherwise, use age.

Shake well. Use only with enclosed oral syringe. Doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor.

Caution: Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advised by a doctor.

Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Medicinal Ingredient: Ibuprofen 40mg/mL

Non-Medicinal Ingredients: Citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.